# SDR A6WA2019021546397

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 34,743 hours, 33,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R33224
- Condition: Gouged
- Location: Bs 236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OFFICER WINDSHIELD SIDE POST STRAP IS GOUGED.     REPAIRED FIRST OFFICERS WINDSHIELD SIDE POST STRAP IAW AWAC SUPP. 18-088.
